# SDR ASAA2019020628112

- Difficulty date: February 6, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,921 hours, 14,162 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN VTK DISPLAYED ON CA NAV DISPLAY INTERMITTENTLY. GROUNDED - YES. FMC NUISANCE ERROR. REF AMM 34-61-00 NO FURTHER ACTION REQUIRED.
